Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2024 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 19, Number 4
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Spiral minimal surfaces
J. K. Whittemore
Trans. Amer. Math. Soc. 19 (1918), 315-330
DOI: https://doi.org/10.1090/S0002-9947-1918-1501105-9
On the group of isomorphisms of a certain extension of an abelian group
Louis C. Mathewson
Trans. Amer. Math. Soc. 19 (1918), 331-340
DOI: https://doi.org/10.1090/S0002-9947-1918-1501106-0
Concerning the zeros of the solutions of certain differential equations
William Benjamin Fite
Trans. Amer. Math. Soc. 19 (1918), 341-352
DOI: https://doi.org/10.1090/S0002-9947-1918-1501107-2
Differentiation with respect to a function of limited variation
P. J. Daniell
Trans. Amer. Math. Soc. 19 (1918), 353-362
DOI: https://doi.org/10.1090/S0002-9947-1918-1501108-4
Linear integro-differential equations with a boundary condition
Minfu Tah Hu
Trans. Amer. Math. Soc. 19 (1918), 363-407
DOI: https://doi.org/10.1090/S0002-9947-1918-1501109-6
On scalar and vector covariants of linear algebras
Olive C. Hazlett
Trans. Amer. Math. Soc. 19 (1918), 408-420
DOI: https://doi.org/10.1090/S0002-9947-1918-1501110-2